Oct 02, 2010 - 2:44 pm
Im finally home after 2 months at MD Anderson. Its been bout 9 days since my last radiation treatment, Im feeling a little better. At first I was truly miserable but its lessened some and the burning is not as intense. I wondered if anyone after the treatment experienced UTI type symptoms, Im having alot of urgency type sensations and the feeling of not completely emptying the bladder after I go. My last visit with my Dr. he mentioned that after testing my urine I had a slight UTI and he gave me Levaquin. I took the Levaquin for 7 days which was prescribed but I continue to have these issues. I know the radiation burned my uretha and that too could be causing these problems. If anyone out there has some imput Id sure like to hear from you. Also just to say Im so glad to be home, it really has made a difference for me to be around my family now. I hope to heal quickly and start feeling better. Thanks for all the support.